Advertisment
Indian Journal of Nephrology About us |  Subscription |  e-Alerts  | Feedback | Login   
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size
 Home | Current Issue | Archives| Ahead of print | Search |Instructions |  Editorial Board  

Users Online:1030

Official publication of the Indian Society of Nephrology
 ~   Next article
 ~   Previous article
 ~   Table of Contents

 ~   Similar in PUBMED
 ~  Search Pubmed for
 ~  Search in Google Scholar for
 ~Related articles
 ~   Citation Manager
 ~   Access Statistics
 ~   Reader Comments
 ~   Email Alert *
 ~   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1470    
    Printed42    
    Emailed1    
    PDF Downloaded125    
    Comments [Add]    

Recommend this journal

 

 CASE REPORT
Year : 2016  |  Volume : 26  |  Issue : 1  |  Page : 52-54

Ataxia in a chronic kidney disease patient on anti-tubercular therapy


1 Department of Nephrology and Renal Transplantation, Medanta, The Medicity, Gurgaon, Haryana, India
2 Department of Radiology, Medanta, The Medicity, Gurgaon, Haryana, India

Correspondence Address:
M K Phanish
Department of Nephrology and Renal Transplantation, Medanta, The Medicity, Gurgaon, Haryana
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0971-4065.157803

Rights and Permissions

Isoniazid is the mainstay of anti-tubercular therapy. Used in isolation or in combination with other anti-tubercular drugs, it is generally well-tolerated. While hepatotoxicity and neurotoxicity are reported, significant neurotoxicity remains uncommon. In this report, we present a case of rare neurological complication secondary to anti-tubercular therapy in a patient with stage 5 chronic kidney disease.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Indian Journal of Nephrology
Published by Wolters Kluwer - Medknow
Online since 20th Sept '07